# SDR AALA20070517

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 3G MISSING.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 3G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
